Pacific Journal of Mathematics

Transformations on tensor product spaces.

Marvin Marcus and B. N. Moyls

Article information

Source
Pacific J. Math. Volume 9, Number 4 (1959), 1215-1221.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103038893

Mathematical Reviews number (MathSciNet)
MR0108503

Zentralblatt MATH identifier
0089.08902

Subjects
Primary: 15.00

Citation

Marcus, Marvin; Moyls, B. N. Transformations on tensor product spaces. Pacific J. Math. 9 (1959), no. 4, 1215--1221. http://projecteuclid.org/euclid.pjm/1103038893.


Export citation

References

  • [1] E. B. Dynkin, Maximalsubgroups of the classical groups, A.M.S. Translations, Series 2, 6 (1957), 245-378. (Original:Trudy Moskov. Mat. Obsc. 1 (1952), 39-166.)
  • [2] L. K. Hua, A theorem on matrices and its application to Grassmann space, Science Reports of the National Tsing Hua University, Ser. A, 5 (1948), 150-181.
  • [3] H. G. Jacob, Coherence invariantmappings on Kronecker products, Amer. J. Math. 77 (1955), 177-189.
  • [4] Marvin Marcus and B. N. Moyls, Lineartransformationson algebras ofmatrices, Can. J. Math. 11 (1959) 61-66.
  • [5] Marvin Marcus and R. Purves, Linear transformationson algebras of matrices:The invariance of the elementarysymmetric functions, Can. J. Math. 11 (1959), 383-396.